| Model Number |
ORT200 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.Components inside the ort200 table's hydraulic system wore over time and contributed particulate matter to the hydraulic system, potentially impacting the function/performance of the internal valves/seals.The cse flushed and filtered the hydraulic fluid in the table.Furthermore, a new check valve was installed and the table was drift tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
During a 14-hour ablation procedure on (b)(6) 2021, the customer observed that the ort200 table exhibited some drift.There was no patient harm or user injury reported due to the event.